On fast computation of the non‐parametric maximum likelihood estimate of a mixing distribution
Yong Wang
Journal of the Royal Statistical Society Series B, 2007, vol. 69, issue 2, 185-198
Abstract:
Summary. A fast algorithm for computing the non‐parametric maximum likelihood estimate of a mixing distribution is presented. At each iteration, the algorithm adds new important points to the support set as guided by the gradient function, updates all mixing proportions via a quadratically convergent method and discards redundant support points straightaway. With its convergence being theoretically established, numerical studies show that it is very fast and stable, compared with several other algorithms that are available in the literature.
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9868.2007.00583.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:69:y:2007:i:2:p:185-198
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868
Access Statistics for this article
Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom
More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().